Alert archive / Illinois / Gale Warnings in 2021
Gale Warning 23, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Dec 15, 2021, 9:56 PM CST. It took effect at Dec 16, 2021, 9:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 15, 2021, 9:56 PM CST (03:56 UTC)
- In effect from
- Dec 16, 2021, 9:00 AM CST
- Expired
- Dec 16, 2021, 3:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
422 WHUS73 KLOT 160356 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 956 PM CST Wed Dec 15 2021 LMZ743>745-161200- /O.UPG.KLOT.GL.W.0022.000000T0000Z-211216T2100Z/ /O.EXA.KLOT.SR.W.0001.000000T0000Z-211216T1500Z/ /O.NEW.KLOT.GL.W.0023.211216T1500Z-211216T2100Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 956 PM CST Wed Dec 15 2021 ...STORM WARNING IN EFFECT UNTIL 9 AM CST THURSDAY... ...GALE WARNING IN EFFECT FROM 9 AM TO 3 PM CST THURSDAY... * WHAT...For the Storm Warning, winds up to 50 kt. For the Gale Warning, gales up to 35 kt. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...For the Storm Warning, until 9 AM CST Thursday. For the Gale Warning, from 9 AM to 3 PM CST Thursday. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LMZ740>742-161200- /O.CON.KLOT.SR.W.0001.000000T0000Z-211216T1500Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 956 PM CST Wed Dec 15 2021 ...STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... * WHAT...storm force wind gusts up to 50 kt. Significant waves to 9 ft. Occasional waves to 12 ft. * WHERE...Portions of Lake Michigan. * WHEN...For the Small Craft Advisory, until 6 PM CST today. For the Storm Warning, from this evening through Thursday morning. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
218 WHUS73 KLOT 160901 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 301 AM CST Thu Dec 16 2021 LMZ743>745-161715- /O.CON.KLOT.SR.W.0001.000000T0000Z-211216T1500Z/ /O.CON.KLOT.GL.W.0023.211216T1500Z-211216T2100Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 301 AM CST Thu Dec 16 2021 ...STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON... * WHAT...For the Storm Warning, southwest gales to 45 kt with occasional storm force winds to 50 kt. For the Gale Warning, southwest gales up to 40 kt. Significant waves to 7 ft. Occasional waves to 9 ft. * WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City IN and Calumet Harbor IL to Gary IN. * WHEN...For the Storm Warning, until 9 AM CST this morning. For the Gale Warning, from 9 AM this morning to 3 PM CST this afternoon. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LMZ740>742-161500- /O.CON.KLOT.SR.W.0001.000000T0000Z-211216T1500Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 301 AM CST Thu Dec 16 2021 ...STORM WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...Storm force wind gusts up to 50 to 55 kt. Significant waves to 7 ft. Occasional waves to 9 ft. * WHERE...Northerly Island to Calumet Harbor IL, Winthrop Harbor to Wilmette Harbor IL and Wilmette Harbor to Northerly Island IL. * WHEN...Until 9 AM CST this morning. * IMPACTS...Very strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$
291 WHUS73 KLOT 161437 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 837 AM CST Thu Dec 16 2021 LMZ743>745-162100- /O.EXP.KLOT.SR.W.0001.000000T0000Z-211216T1500Z/ /O.CON.KLOT.GL.W.0023.211216T1500Z-211216T2100Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 837 AM CST Thu Dec 16 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...STORM WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 4 to 7 ft expected. * WHERE...Gary to Burns Harbor IN, Burns Harbor to Michigan City IN and Calumet Harbor IL to Gary IN. * WHEN...For the Storm Warning, until 9 AM CST this morning. For the Gale Warning, from 9 AM this morning to 3 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ740>742-162100- /O.EXP.KLOT.SR.W.0001.000000T0000Z-211216T1500Z/ /O.EXA.KLOT.GL.W.0023.211216T1500Z-211216T2100Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 837 AM CST Thu Dec 16 2021 ...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...STORM WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and waves 3 to 5 ft expected. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...For the Storm Warning, until 9 AM CST this morning. For the Gale Warning, from 9 AM this morning to 3 PM CST this afternoon. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
840 WHUS73 KLOT 162056 MWWLOT URGENT - MARINE WEATHER MESSAGE National Weather Service Chicago IL 256 PM CST Thu Dec 16 2021 LMZ740>742-170300- /O.EXP.KLOT.GL.W.0023.000000T0000Z-211216T2100Z/ /O.NEW.KLOT.SC.Y.0108.211216T2100Z-211217T0300Z/ Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- 256 PM CST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON... * WHAT...West winds to 30 kt expected. * WHERE...Winthrop Harbor to Wilmette Harbor IL, Wilmette Harbor to Northerly Island IL and Northerly Island to Calumet Harbor IL. * WHEN...Until 9 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ743>745-170500- /O.EXP.KLOT.GL.W.0023.000000T0000Z-211216T2100Z/ /O.NEW.KLOT.SC.Y.0108.211216T2100Z-211217T0600Z/ Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 256 PM CST Thu Dec 16 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... ...GALE WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON... * WHAT...West winds to 30 kt and waves 4 to 6 ft expected. * WHERE...Calumet Harbor IL to Gary IN, Gary to Burns Harbor IN and Burns Harbor to Michigan City IN. * WHEN...Until midnight CST tonight. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Dec 15, 8:19 PM CST, 1 hour 37 minutes earlier.
Area forecast discussion, Dec 15, 8:19 PM CST, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
819 PM CST Wed Dec 15 2021
.UPDATE...
Issued at 819 PM CST Wed Dec 15 2021
Will be expanding the high wind warning to encompass remainder of
the CWA.
Quick update on latest thinking regarding synoptic damaging winds
and potential for convective damaging winds this evening.
Convective Threat:
Recent satellite and radar trends show a distinctive lessening in
the intensity of the convective line from southern IA south into
MO. Have seen the convection transition from more of instability
fed, beefy deep moist convective look on radar to that of more of
a thin strongly forced low topped line of convection. The 00z DVN
sounding has a very similar look to the 19z OMA sounding with an
extremely sharp and strong (~7C) capping inversion near 850mb.
Very strong synoptic ascent associated with the deepening cyclone
lifted through that capping inversion over eastern NE/western IA
early this afternoon, allowing for the intense convection. The
stronger synoptic ascent is lifting northeast, leaving our area
with far weaker ascent and a more pronounced cap/less instability
(warmer mid level temps). This strongly forced line of convection
should continue to encounter very gradually more hostile
conditions, so would anticipate at least a slow weakening trend
over the next several hours as it moves toward and into northern
Illinois. It is plausible that the fairly solid line to begin to
break up with gaps as it weakens and potentially dissipate or
nearly dissipate altogether by the time it reaches Chicago and the
eastern portions of our CWA.
The complicating factor is the ambient environmental winds are
already very strong and will continue to strengthen this evening.
Given the very strong flow just above the surface, it wouldn't
take much even weakening convection void of lightning to
potentially transport severe criteria winds to the surface. This
has been well handled with our forecast and messaging thus far and
not planning any changes to the forecast/massaging for this part
of the forecast. Will continue to monitor radar and satellite
trends and as storm coverage decreases, will low pops accordingly
in the the grids, but for now not planning any changes.
Non-convective Damaging Wind Threat:
ACARS soundings over the past couple of hours have shown a subtle,
but important very near surface inversion, literally withing just
a couple hundred feet of the surface. The inversion is not strong,
sfc temps only about 1-1.5C from being dry adiabatic down the sfc.
Above this subtle inversion, ACARS soundings show winds already
up to 50-55kt within that mixed layer. The subtle near sfc
inversion has been preventing full and effective mixing of the
50kt+ winds just off the deck to the surface...so far.
Some important changes are expected to take place this evening.
First, forecast guidance is in good agreement in showing 0.5km
(~1500ft) AGL winds increasing to >60kt over the next couple few
hours as we see a nocturnal strengthening of the already very
powerful synoptic low level jet. Surface temps should remain
nearly steady through the evening, perhaps even inching up a
degree or so as the sfc thermal ridge in advance of the cold
front spreads east into northern IL. It is unclear if we will be
able to fully eradicate the subtle near surface inversion via
temps inching up and some slight cooling aloft due to some
increasing synoptic ascent.
Assuming the weak near sfc inversion persists and remains weak,
would still anticipate at least occasional transfers of the higher
momentum air just off the surface to the ground in gusts. This
should allow for at least occasional/sporadic gusts to 50kt+
developing in the next hour or two. Should the near surface
inversion weaken more due to slight cooling aloft or sfc warming,
then 50kt+ gusts could become fairly common with 60kt gusts even
possible. At this point, feel confident that at least sporadic
50kt+ gusts will occur with potential for a couple hours of fairly
sustained 50-60kt gusts possible late this evening. Low level jet
and stability are not forecast to be any less favorable in my
southern CWA as my northern CWA. Given SPI has already gusted to
49kt before the LLJ has fully ramped up, planning to expand the
high wind warning to cover the remainder of our CWA. It is highly
likely the high wind warning will be able to be cancelled prior to
the 15z expiration time, but not comfortable making changes to the
end time just prior to the event starting.
Updated products will be issued shortly.
- Izzi
&&
.SHORT TERM...
Issued at 300 PM CST Wed Dec 15 2021
Through Thursday...
* Damaging non-thunderstorm winds tonight into early
Thursday morning, when a High Wind Warning is in effect for
generally north of I-80, while an Advisory roughly along/south
of there. The peak winds look to be between 8 PM and 3 AM.
* Sandwiched within that high wind time will be a line of rapidly
moving convective showers and a few thunderstorms crossing
northern Illinois late this evening and gradually fading in
intensity during the overnight.
* The showers/thunderstorms may act to briefly further increase wind
gusts as they pass.
No major changes in forecast thinking and no changes to current
wind related advisories/warnings at this time. Deepening surface
low currently over central Nebraska continues to track
northeastward with the pressure gradient intensifying across the
Plains and Mississippi River Valley. The local area remains under
stratus cloud cover with gusty southerly winds continuing to
steadily increase. Temps have warmed into the 60s.
As far as winds, speeds continue to gradually increase with gusts into
the 30-40 mph range so far this afternoon. Winds will further
ratchet up this evening and continue into the overnight as the low
advances into southwestern MN and associated low level jet
rapidly increases overhead. The increased pressure gradient and
intensifying low level jet will bring 60 or so mph gusts to the
high wind warning area and speeds into the 50-55 mph range in the
advisory area. Gusts much above those values would likely need to
be tied to the expected broken/weakening line of showers and
thunderstorms that still looks to reach the I-39 corridor in the
approximate 10 or 11 pm time frame and in the approximate 11 pm to
midnight time from for the Chicago and I-55/57 corridors and just
after that across northwest Indiana. However, the intensity and
organization of the activity should be decreasing as it tracks
east. With ambient wind speeds at around 2000 ft above the ground
in the 70-75 or so mph range, thanks to the low level jet, gusts
into this range could reach the surface for a short time as the
showers/storms pass. The greatest threat for this will be across
areas generally west of Interstate 55 where better
coverage/intensity is likely, while the threat may become more
sporadic or even fade out to the east. Note that we will issue
severe thunderstorm warnings should these showers/storms generate
wind gusts meeting severe thunderstorm warning criteria even
though there is a high wind warning in effect for parts of the
area. Winds will begin to ease late tonight behind the front but
still remain gusty.
Temperatures will remain quite mild through the evening until a
cold front passes tonight, but even then the coldest lows, which
will be across north central IL, will remain above freezing. Temps
will rise a few degrees through the day Thursday northwest while
they fall from the lower 50s into the 40s southeast as colder air
spreads in. Winds will remain breezy through the day but ease
through the afternoon as high pressure moves into Missouri and the
strong surface low moves across central/eastern Ontario.
MDB
&&
.LONG TERM...
Issued at 308 PM CST Wed Dec 15 2021
Friday through Wednesday...
The long term period looks relatively quiet with seasonable
temperatures (highs in the 30s to lower 40s, lows in the 20s to
lower 30s), light winds, and occasional periods of cloud cover.
The next best chance of precipitation will be Friday night into
Saturday morning mainly southeast of I-55 as a wave rides along a
stalled frontal boundary well to our southeast. Depending on the
timing of the wave and overlap with nighttime cooling, a gradient in
precipitation type from snow along the northwest fringe to a wintry
mix and eventually plain rain to the southeast within the
precipitation shield will be fair game, though confidence in
pinpointing where each transition zone will line up (as well as how
far northwest precip extends into our area) is fairly low at this
time. Otherwise, precipitation chances through at least the middle
of next week appear slim with surface ridging parked over our area.
Borchardt/Petr
&&
.CLIMATE...
Temperatures this evening are likely to remain steady or possibly
even rise a degree or two ahead of the cold front. The cold front
should still be just west of Rockford at midnight and at least a
couple hours west of Chicago, putting the record high temperatures
for Thursday, December 16th in jeopardy at midnight, particularly
for Chicago. The current records for December 16 are:
Rockford...
Forecast Midnight High: 61 Current record high: 58 (1984)
Chicago
Forecast Midnight High: 60 Current record high: 60 (1984)
Finally, the all-time record latest snowfall at Chicago is
December 20, 2012. Unless 0.1" or more of snow falls Saturday
morning (currently appears unlikely), we appear poised to break
the record. We may also go through all of astronomical fall
without measurable snowfall at Chicago...an incredible feat.
NWS Chicago
&&
.AVIATION...
For the 00Z TAFs...
Issued at 551 PM CST Wed Dec 15 2021
The concerns include:
* Strong south to southwest winds gusting up to 35-45 kt through
tonight (direction 180-200 deg early evening)
* Period of stronger wind gusts up to 50-55 kt possible/probable
later tonight (~04z-08z), including gusts associated with a line
of SHRA
* Lower MVFR CIGs likely improving behind SHRA/cold front passage
* LLWS through the early overnight
The high impact period for aviation will peak tonight as deepening
low pressure tracks from near OMA this evening to north of Lake
Superior by 12z. Strong south to south-southwest winds will frequently
gust up to 30-35 kt (sporadic up to ~40 kt) early this evening and
then further increase in the mid to late evening when prevailing
gusts up to 45-48 kts will be common ahead of the system's powerful
cold front. A fast moving line of showers left over from the severe
storms well to the west may be able to mix down 50-55 kt or higher
gusts from the southwest. Even outside of SHRA in the late evening-
early overnight timeframe, temporary 50-55 kt gusts are certainly
possible. Maintained going TEMPO groups and LLWS mention as well
with 60-70 kt at FL020.
Behind the cold front, should see lower MVFR CIGs improve with
40-45 kt SW gusts until pre-dawn hours, easing to mid 30s through
the morning and then around 30 kt from the west early-mid afternoon.
Forecast soundings appear well mixed enough that 20-25 kt gusts
should continue into or through Thursday evening, especially at
ORD and MDW.
Castro
&&
.MARINE...
Issued at 306 PM CST Wed Dec 15 2021
Rapidly deepening low pressure will track from the central Plains
to western Lake Superior late tonight. The strength and deepening
of this low will promote widespread strong winds in the Great
Lakes, and confidence is high in at least an upper end gale
tonight preceded by 30 to 35 kt gusts yest this afternoon. A
period within the gale of southerly to southwesterly storm force
gusts to 50 kt is expected tonight for especially the western
nearshores of Lake Michigan. Some storm force gusts may be reached
on the Indiana nearshore as well throughout the high end gale.
Winds will turn more westerly Thursday behind a morning cold
frontal passage. Gusts are still likely to be gale force later
Thursday morning and even into the early afternoon before further
easing.
While most of the wind direction through this event is offshore in
the Illinois and Indiana nearshore, the sustained speeds are high
enough to rapidly build wind-driven waves that will be slow to
ease throughout Thursday.
MDB/MTF
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...High Wind Warning...ILZ003-ILZ004-ILZ005-ILZ006-ILZ008-ILZ010-
ILZ011-ILZ012-ILZ013-ILZ019-ILZ020-ILZ103-ILZ104 until 9 AM
Thursday.
Wind Advisory...ILZ021-ILZ023-ILZ032-ILZ033-ILZ039-ILZ105-ILZ106-
ILZ107-ILZ108 until 9 AM Thursday.
IN...Wind Advisory...INZ001-INZ002-INZ010-INZ011-INZ019 until 9 AM
Thursday.
LM...Storm Warning...IL nearshore waters until 9 AM Thursday.
Gale Warning...IN nearshore waters until 3 PM Thursday.
&&
Visit us at weather.gov/chicago
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSChicago
www.twitter.com/NWSChicago
www.youtube.com/NWSChicagoHazardous weather outlook, Dec 15, 4:12 PM CST, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Chicago/Romeoville IL 412 PM CST Wed Dec 15 2021 ILZ003>006-008-010>013-019>021-023-032-033-039-103>108-INZ001-002- 010-011-019-162215- Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-De Kalb-Kane-DuPage- La Salle-Kendall-Grundy-Kankakee-Livingston-Iroquois-Ford- Northern Cook-Central Cook-Southern Cook-Northern Will- Southern Will-Eastern Will-Lake IN-Porter-Newton-Jasper-Benton- 412 PM CST Wed Dec 15 2021 /512 PM EST Wed Dec 15 2021/ This Hazardous Weather Outlook is for portions of North Central Illinois...Northeast Illinois and Northwest Indiana. .DAY ONE...Tonight. Weather hazards expected... Significant Non Thunderstorm Wind Risk tonight. Limited Thunderstorm Risk tonight. DISCUSSION... Winds will steadily build through this evening topping out tonight with gusts as high as 60 mph, which will result in downed branches and power lines. In addition, showers and possibly a few thunderstorms will move across the area late this evening through around midnight, especially west of Interstate 55. These showers and thunderstorms may result in even stronger winds gusting 65 to 75 mph for a brief period. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday... Elevated Non Thunderstorm Wind Risk. .SPOTTER INFORMATION STATEMENT... Spotters should report wind damage to the National Weather Service. LMZ740>745-162215- Winthrop Harbor to Wilmette Harbor IL- Wilmette Harbor to Northerly Island IL- Northerly Island to Calumet Harbor IL- Calumet Harbor IL to Gary IN-Gary to Burns Harbor IN- Burns Harbor to Michigan City IN- 412 PM CST Wed Dec 15 2021 This Hazardous Weather Outlook is for portions of the Illinois nearshore waters of Lake Michigan and the Indiana nearshore waters of Lake Michigan. .DAY ONE...Tonight. Weather hazards expected... Storm force winds and extremely hazardous waves. Limited Thunderstorm Risk. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thursday... Gale force winds and very hazardous waves are likely. Saturday... Hazardous conditions for small craft are likely. MDB Visit us at www.weather.gov/chicago Follow us on Facebook, Twitter, and Youtube at: www.facebook.com/nwschicago www.twitter.com/nwschicago www.youtube.com/nwschicago
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 2:56 PM CST | Small Craft Advisory | LOT | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.